UAB Digital Repository of Documents 1 records found  Search took 0.00 seconds. 
1.
5 p, 144.2 KB Truncated polynomial algebras over The Steenrod algebra / Ali, Mohamed
It is shown that the classification of polynomial algebras over the mod p Steenrod algebra is an essentially different problem from the classification of polynomial algebras truncated at height greater than p over the Steenrod algebra.
1990
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 335-339  

See also: similar author names
4 Ali, M Sanni
1 Ali, M.A.
2 Ali, M.S.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.